IJPAM: Volume 104, No. 2 (2015)


N. Sugantha Meena$^1$, M. Chandramouleeswaran$^2$
$^1$Department of Mathematics
Kamaraj College of Engineering and Technology
Virudhunagar, INDIA
$^2$Department of Mathematics
SBK College
Aruppukottai, 626101, INDIA

Abstract. Motivated by some works on derivations on rings, Chandramouleeswaran and Thiruveni discussed the notion of derivations on semirings. In this paper, we introduce the notion of reverse derivations on semirings and prove some simple properties.

Received: May 30, 2015

AMS Subject Classification: 16Y30

Key Words and Phrases: reverse derivations, orthogonal reverse derivations

Download paper from here.

DOI: 10.12732/ijpam.v104i2.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 2
Pages: 203 - 212

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).